Izvestiya: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya: Mathematics, 2001, Volume 65, Issue 1, Pages 57–70
DOI: https://doi.org/10.1070/im2001v065n01ABEH000319
(Mi im319)
 

This article is cited in 1 scientific paper (total in 1 paper)

On the birational classification of algebraic group actions

V. É. Kordonskii

Moscow Center for Continuous Mathematical Education
References:
Abstract: In this paper we show that, in a number of cases, the birational classification of some actions of an arbitrary algebraic group can be reduced to the birational classification of locally free actions of reductive groups. We prove the existence of ordinary and relative sections for some actions
Received: 16.10.1997
Bibliographic databases:
MSC: 14L30
Language: English
Original paper language: Russian
Citation: V. É. Kordonskii, “On the birational classification of algebraic group actions”, Izv. Math., 65:1 (2001), 57–70
Citation in format AMSBIB
\Bibitem{Kor01}
\by V.~\'E.~Kordonskii
\paper On the birational classification of algebraic group actions
\jour Izv. Math.
\yr 2001
\vol 65
\issue 1
\pages 57--70
\mathnet{http://mi.mathnet.ru/eng/im319}
\crossref{https://doi.org/10.1070/im2001v065n01ABEH000319}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1829403}
\zmath{https://zbmath.org/?q=an:1011.14012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747087756}
Linking options:
  • https://www.mathnet.ru/eng/im319
  • https://doi.org/10.1070/im2001v065n01ABEH000319
  • https://www.mathnet.ru/eng/im/v65/i1/p61
  • This publication is cited in the following 1 articles:
    1. Vonessen, N, “Central simple algebras with involution: a geometric approach”, Manuscripta Mathematica, 128:4 (2009), 453  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:470
    Russian version PDF:216
    English version PDF:19
    References:57
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025